# SDR EE4Y2012072400264

- Difficulty date: June 29, 2012
- Submitted: July 24, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 70,932 hours, 41,012 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Corroded
- Location: Nr 3 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SLAT CENTER TRACK FITTING LUGS WITH CORROSION.  FITTINGS WERE REPLACED WITH THE SRM 51-01, PARA 2D.
